# SDR DALA2023041703045

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 83,324 hours, 11,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 SEAT 39B SEAT EMERGENCY EXIT LIGHT INOP. CORRECTIVE ACTION: R/R LIGHT ASSY PER A330 AMM 33-51. OK FOR SERVICE. (9959022)
